# SDR AALA202407015200

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 50,380 hours, 18,929 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D9251650700095
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE AFT AVIONIC COMPARTMENT RACK 80VU RIGHT LOWER LATERAL ATTACH FITINGS REPORTED ON (AALA202407017159 AND AALA202407011959) THE LOWER LEFT LATERAL ATTACH FITING AT FR 24, +Y1263 AND Z-1503. NEEDS TO BE REPLACED PER EA 355534 TO STAY IN COMPLIANCE WITH AD 2023-05-14. MAINTENANCE REPLACED THE FITTING PER EA 355534.
